Affordable Access

Publisher Website

Asymptotic results of Leray-type solutions of MHD systems

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
333
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2006.11.038
Keywords
  • Convergence
  • Weak Compactness Methods
  • Linear Algebra Methods
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we study the weak convergence of “Leray-type” solutions of a magneto-hydro-dynamic systems. The proofs are based on weak compactness arguments and linear algebra methods.

There are no comments yet on this publication. Be the first to share your thoughts.